# SDR 98ZZZM168

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N737Q
- Make and model: Boeing 737-2L9
- Aircraft serial: 21279
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AT PEMCO, FOUND LEFT WING INBOARD OF NR 1 ENGINE TOP SIDE OF KRUEGER FLAP UPPER FIXED L/E IG CORROSION AROUND FASTENER HOLE, CORROSION BEYOND LIMITS.  REPAIRED LEFT WING LEADING EDGE IAW 737 SRM 57-30-4 FIG 3.  (M)
